Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Started taking prazosin instead hytrin. Experiencing pain in kidney. Should I be worried?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
My father in law started taking prazosin 2 days ago instead of hytrin. He is experiencing sharp pain around the kidney area should I be worried he is 102 years old
Posted Tue, 16 Apr 2013 in Medicines and Side Effects
Answered by Dr. G.Srinivasan 1 hour later

Welcome to the forum.
Both medicines belong to the alpha blocker category meant to improve urine flow in patients with enlarged prostate.
The pain seems unrelated, but if it persists, medical advice needs to be sought to look for a cause.
Best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor